# SDR USAA2013042400005

- Difficulty date: April 23, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 27,032 hours, 11,551 cycles
- System (JASC): 4990 · APU Oil System
- Part: Housing
- Condition: Leaking
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED A STRONG DIRTY SOCK SMELL ON TAKEOFF (SHORT TIME) AND DESCENT THROUGH LANDING AND TAXI-IN.  APU OFF.  MAINTENANCE FOUND AN APU OIL LEAK AT THE CHIP DETECTOR HOUSING.  RESEALED CHIP DETECTOR HOUSING AND SERVICED OIL AS REQUIRED PER 49-90-00-600-002-A.  ALSO, DURING DECONTAMINATION OF ENVIRONMENTAL CONTROL SYSTEM, FOUND NR 1 ENGINE LEAKING OIL OUT OF DRAIN MAST, STARTER PORT AT 90 PLUS DROPS PER MINUTE.  REMOVED AND REPLACED STARTER DRIVE SEAL ASSEMBLY (GARLOCK SEAL) PAR AMM 72-60-22.  LEAK CHECK GOOD.
